Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Aptivus and sleep disturbance

(1/1)

BillyPS:
Greetings, All,

Has anyone else noticed a link between Aptivus and trouble sleeping?  I've only been on Aptivus for a week, but I'm noticing that I have trouble staying asleep (though not falling asleep).  I seem to wake 3-4 times a night, finally giving up around 5AM and just getting out of bed.
I noted that "sleep disturbance" was listed as a possible side effect.  I'm hoping that it will go away on its own, but am wondering, has anyone else has dealt with this issue?

Lovinglife:
I am currently on aptivus but I have had sleep problems for the past 15 years.  I was on Sustiva for almost 8 years.  I, too, wake up every three to four hours . . . I don't have trouble falling asleep or going back to sleep after I wake up.  Someone told me to try "Rescue Remedy" or "Calms Forte" both can be found in a health food store, all nature.  I have not tried them yet but will soon.  Good luck.

Navigation

[0] Message Index

Go to full version